MathSciNet Relay Station
MathSciNet bibliographic data
MR1054740 46E35 (35B65 42B30)
Coifman, Ronald R.; Lions, Pierre-Louis; Meyer, Yves; Semmes, Stephen Compacité par compensation et espaces de Hardy. (French) [Compensated compactness and Hardy spaces] C. R. Acad. Sci. Paris Sér. I Math. 309 (1989), no. 18, 945–949.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement